Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On periods, urinate frequently, vomiting some yellowish bitter substance. What could be wrong?

Hi, please am very worried, last night my monthly period started and usually when am in my period, especially on the first day, i go to the toilet more often than normal, so when i felt the urge to go to toilet this morning i thought it was because of my period but i have gone 6 times, which is far too much, on the 4th one, i was also vomiting some yellowish, almost orange color and very bitter substance. please Reply
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for the query.
During periods there will be some compression on the bladder by uterus which results in frequent urination.And coming to the vomiting you mentioned is likely to be a gastric contents due to empty stomach.So i advice you to take a pantop and eat something.Thank you.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor